# SDR UPS03441117

- Difficulty date: July 23, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981457075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT- LT STA 780 - STA 800 STRINGER 47L FOUND CORROSION.  STRINGER REPAIRED AS PER SRM 53-10-03 FIG 1 DUE TO CORROSION CRACK LENTH WAS 1-45 INCH LENGTH WHICH EXCEEDED SRM 53-10-01 FIG 1 LIMITATION.
